# SDR MASA20210907397

- Difficulty date: September 7, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 23,706 hours, 17,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SH6703256265
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR PANEL 231BLF WAS FOUND TO HAVE FRAYING DAMAGE ON THE OUTER STYLE 120 FIBERGLASS SCRIM PLY. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 IPC 53-00-47, FIGURE 5E, CMM COMCMM-030, EA 72-2021-141. DEFECT LOCATION:FS280.00 - FS349.00 231BLF
